Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 152378, 17 pages
http://dx.doi.org/10.1155/2010/152378
Research Article

Long-Term Behavior of Solutions of the Difference Equation 𝑥 𝑛 + 1 = 𝑥 𝑛 1 𝑥 𝑛 2 1

1Department of Mathematics and Applied Mathematics, Virginia Commonwealth University, Richmond, VA 23284, USA
2Department of Mathematical Sciences, Appalachian State University, Boone, NC 28608, USA
3Mathematical Institute of the Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia

Received 2 August 2010; Revised 24 October 2010; Accepted 28 October 2010

Academic Editor: Paul Eloe

Copyright © 2010 Candace M. Kent et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Berg and S. Stević , “On the asymptotics of the difference equation yn(1+yn1ynk+1)=ynk,” to appear in Journal of Difference Equations and Applications. View at Publisher · View at Google Scholar
  2. L. Berg and S. Stević, “Periodicity of some classes of holomorphic difference equations,” Journal of Difference Equations and Applications, vol. 12, no. 8, pp. 827–835, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. Camouzis, R. DeVault, and W. Kosmala, “On the period five trichotomy of all positive solutions of xn+1=(p+xn2)/xn,” Journal of Mathematical Analysis and Applications, vol. 291, no. 1, pp. 40–49, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. DeVault, C. Kent, and W. Kosmala, “On the recursive sequence xn+1=p+(xnk/xn),” Journal of Difference Equations and Applications, vol. 9, no. 8, pp. 721–730, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. A. Grove and G. Ladas, Periodicities in Nonlinear Difference Equations, vol. 4 of Advances in Discrete Mathematics and Applications, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2005.
  6. B. Iričanin and S. Stević, “Eventually constant solutions of a rational difference equation,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 854–856, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. M. Kent, “Convergence of solutions in a nonhyperbolic case,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 7, pp. 4651–4665, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. M. Kent, W. Kosmala, M. A. Radin, and S. Stević, “Solutions of the difference equation xn+1=xnxn11,” Abstract and Applied Analysis, vol. 2010, Article ID 469683, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, vol. 256 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993.
  10. W. Kosmala, “A period 5 difference equation,” International Journal of Nonlinear Analysis and Applications, vol. 2, no. 1, pp. 82–84, 2011. View at Google Scholar
  11. S. Stević, “A global convergence results with applications to periodic solutions,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 1, pp. 45–53, 2002. View at Google Scholar
  12. S. Stević, “The recursive sequence xn+1=g(xn,xn1)/(A+xn),” Applied Mathematics Letters, vol. 15, no. 3, pp. 305–308, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Stević, “On the recursive sequence xn+1=xn1/g(xn),” Taiwanese Journal of Mathematics, vol. 6, no. 3, pp. 405–414, 2002. View at Google Scholar · View at Zentralblatt MATH
  14. S. Stević, “On the recursive sequence xn+1=αn+(xn1/xn). II,” Dynamics of Continuous, Discrete & Impulsive Systems, vol. 10, no. 6, pp. 911–917, 2003. View at Google Scholar
  15. S. Stević, “Global stability and asymptotics of some classes of rational difference equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 60–68, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Stević, “On the difference equation xn+1=(α+βxn1+γxn2+f(xn1,xn2))/xn,” Dynamics of Continuous, Discrete & Impulsive Systems, vol. 14, no. 3, pp. 459–463, 2007. View at Google Scholar · View at Zentralblatt MATH
  17. S. Stević, “On the difference equation xn+1=α+(xn1/xn),” Computers & Mathematics with Applications, vol. 56, no. 5, pp. 1159–1171, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Stević, “On positive solutions of a (k+1)-th order difference equation,” Applied Mathematics Letters, vol. 19, no. 5, pp. 427–431, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Stević, “Asymptotic periodicity of a higher-order difference equation,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 13737, 9 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  20. S. Stević, “Asymptotics of some classes of higher-order difference equations,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 56813, 20 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  21. S. Stević, “Existence of nontrivial solutions of a rational difference equation,” Applied Mathematics Letters, vol. 20, no. 1, pp. 28–31, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Stević, “Nontrivial solutions of a higher-order rational difference equation,” Mathematical Notes, vol. 84, no. 5-6, pp. 718–780, 2008. View at Google Scholar
  23. S. Stević, “On the recursive sequence xn+1=A+(xnp/xn1r),” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 40963, 9 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  24. S. Stević, “On the recursive sequence xn+1=max{c,xnp/xn1p},” Applied Mathematics Letters, vol. 21, no. 8, pp. 791–796, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Stević, “Boundedness character of a class of difference equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 2, pp. 839–848, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. Stević, “Global stability of some symmetric difference equations,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 179–186, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Stević and K. Berenhaut, “The behaviour of the positive solutions of the difference equation xn=f(xn-2)/g(xn-1),” Abstract and Applied Analysis, vol. 2008, 9 pages, 2008. View at Google Scholar
  28. T. Sun, Q. Bin, H. Xi, and C. Han, “Global behavior of difference equation xn+1=max{1/xn,An/xn-1},” Abstract and Applied Analysis, vol. 2009, 10 pages, 2009. View at Google Scholar